# SDR WRLA96031

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 608473
- Condition: Failed
- Location: Nr 2 Tank
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW NOTED 'NR 2 TANK PUMP OFF ALERT', FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND RESEATED FSC.  PERFORM RETURN TO SERVICE FUEL SYSTEM TEST.  ALL TESTS PASSED.  AIRCRAFT RETURNED TO SERVICE.  (X)
